MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-08
Medical Device Problem Codes Osseointegration Problem (3003); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Septic loosening (4884)
Date of Event 01/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 300-01-13 - eq humeral stem primary, press fit 13mm: (b)(6).320-42-03 - equinoxe rev 42mm humeral liner +2.5: (b)(6).320-10-00 - eq reverse tray adapter plate tray +0: (b)(6).320-01-42 - eq reverse 42mm glenosphere: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A review of complaint history was unable to be performed as the relevant device and event information was unknown.A definitive root cause was unable to be determined; however, may have resulted from an unspecified infection which led to loosening of the glenoid baseplate.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported, that the patient underwent an initial total shoulder replacement on the right side with competitor's devices; then revised to exactech products for unknown reasons.Subsequently, the patient experienced an infection with loose baseplate.As a result, approximately 2 years after initial replacement, the patient underwent explantation of devices and implantation of antibiotic spacer to right shoulder.No further impact to the patient was reported.No other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, g3, h6, h11.Mdr section codes updated/corrected: a.The reason for the revision cannot be confirmed from the information provided but may be the result of an unspecified infection which led to loosening of the glenoid baseplate.Potential contributions of user or patient-related considerations to the event cannot be assessed as the devices were not returned for evaluation and no images, radiographs, or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21913986
Report Number1038671-2025-01895
Device Sequence Number20616967
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient SexMale
Patient Weight102 KG
Patient RaceBlack Or African American